# SDR 98FDEA00265

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Condition: Cracked
- Location: Bs 1458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 00345, CENTER GEAR WELL, LEFT TRUNNION SUPPORT ANGLE DOUBLER IS CRACKED AT UPPER AND LOWER FWD SECTIONS AT BS 1458.  REMOVED SUPT ANGLE DOUBLERS EDDY CURENT INSP'D PER EA 1-5310-38499 NO DEFECT NOTED, INSTALLED ANGLE DOUBLER PER EA 1-5310-38499.
